Lope, Jose Ernie C.; Ona, Mark Philip F. Solvability of a system of equations related to Ricci-flat Kähler metrics. Matimyás Mat. 34 (2011), nos. 1-2, 118-125
Lope, Jose Ernie C.; Ona, Mark Philip F. Local Solvability of a System of Equations Related to Ricci-Flat Kähler Metrics. Funkcialaj Ekvacioj. 59 (2016), 141-155
Lope, Jose Ernie C.; Ona, Mark Philip F. Holomorphic and Gevrey Solutions of a Singular Integro-Differential Equation. AIP Conference Proceedings. 1707, 040001 (2016), doi: 10.1063/1.4940830
Lope, Jose Ernie C.; Ona, Mark Philip F. Solvability of a System of Totally Characteristic Equations related to Kähler Metrics. Electronic Journal of Differential Equations, 51(2017), 1-15.
Lope, Jose Ernie C.; Ona, Mark Philip F. Singular Solutions to a System of Equations related to Ricci-Flat Kähler Metrics. In: Formal and Analytic Solutions of Diff. Equations. Springer Proceedings in Mathematics & Statistics. 256 (2018), 47-59
Lope, Jose Ernie C.; Ona, Mark Philip F. A Nagumo-type theorem for a class of singular nonlinear equations. Complex Differential and Difference Equations (2019), 409-418, doi: 10.1515/9783110611427-017.